Jump to content
Morphologie

Morphologie: Risperidone nightmare

Recommended Posts

Morphologie

I think I made a mistake.  One of the things I did to self medicate myself after going off the risperdal was to start smoking again.  It gave me a little something and made me feel better in a way, because when I first went off the risperdal I couldn't feel any pleasure or enjoyment whatsoever and it gave me a little lift..but as time went on and I become more and more sensitive to just about everything, the cigarettes started to make me sick. 

 

I would feel ill every time after having one.  So after I quit the gabapentin, which contributed to my craving nicotine, four days later I quit cigarettes because it was either time to buy more or let go and since I can't afford them anyway, I decided to let go. 

 

Well two weeks later a suicidal depression has taken hold of me.  I really don't want to go back to smoking, especially because they were making me sick every day, I was actually scared I had cancer or something because I'd get pressure in my head...but I don't want to go through the rest of this dark holiday season feeling this way.  I've even felt tempted to go back to the hospital, which I seriously do NOT want to do.  So maybe I should just go buy some, I don't know...I don't know what to do.

Share this post


Link to post
simon

Have you tried E cigarettes? I have them at the moment and of course they don't have all the nasties of tobacco and other chemicals in them. Just nicotine. it might be that you can cope with them without getting sick. I notice that they give you a little hit, but you never get that sort of dizziness and nausea that real cigs can give. Addiction to nicotine I don't think is more serious than to caffeine, so no worries about cancer.

Also I notice that when circumstances change I can take them or leave them .

Just a thought!

Simon

Share this post


Link to post
mammaP

I'm sorry that you are feeling sick Morph, it sounds like you are still suffering some withdrawal and are in a 

wave right now. This will pass, just hang on in there, take each day as it comes and it will pass. A lot of us 

find things that help then after a while they stop helping and make us sick, the nervous system is fragile and

may respond to things differently as time goes on. If you can get by I would leave the cigarettes as they were

making things worse.   

 

Take good care of yourself, gentle exercise and sleep,  this will pass Morph, just hold on. Let those thoughts

wash over you and pass on, they are not you they are withdrawal.  I hope this wave lets up soon for you.

Are you still tapering the clonazepam? 

Share this post


Link to post
Morphologie

HI, Simon and, mammaP.  Thank you for your replies. I may try an e-cig if I can't find another way, Simon, thanks for the idea.  MammaP, I walk at least two miles every day now, which was a big improvement over bed all day.  Thanks for the encouragement.  I'm hanging in there.  I am not currently tapering the clonzepam.  I'm not touching that for a long time!  I don't even want to! *hugs*

Share this post


Link to post
Morphologie

I just wanted to come and share that I've been off everything since August.  I'm still having problems but I'm doing all right.  I am hypersensitive to supplements now and react to just about everything.  I'm currently taking 1 TB of cod liver oil, vitamin d and vitamin e but I have some thyroid herbs coming next week and plan to try them when they get here.  I just get so desperate for an answer, I keep spending my money on health crap.  I keep trying to 'fix' myself with different herbs, vitamins and supplements, but have had too many side effects to keep on anything for very long.  I keep trying though.  I take magnesium sometimes, which also makes me feel 'off' and a lot of stuff I take causes me to get very pale suddenly, minerals especially.  Don't know what's up with that.  But at least I am off the crap and working on myself, working on healing, working with my emotions more, not trying to escape everything.  I guess through this journey you really do find out 'what you're made of' huh? 

Share this post


Link to post
Rosetta

How are you?  It will have been 4 years in August that you have been off all meds.  Are you doing all right? - Rosetta

Share this post


Link to post
Morphologie

Hi, Rosetta.  Not great.  I feel like my life was ruined from the drugs.  My struggle is still the same as above.  I wish I'd had a lawyer. 

Share this post


Link to post
Rosetta

I'm so sorry for what the doctors did, Morphologie.  I know that's not worth much, but  .  . . . 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...